Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 91, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 3, 2008, 4:43 PM EDT for Gadsden County, Liberty County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 4:43 PM EDT (20:43 UTC)
- Expired
- Jun 3, 2008, 5:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Gadsden County, FL, Liberty County, FL
The radar
The Tallahassee radar (KTLH), 50 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2985 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 032044 SVRTAE FLC039-077-032130- /O.NEW.KTAE.SV.W.0091.080603T2043Z-080603T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 443 PM EDT TUE JUN 3 2008 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN GADSDEN COUNTY IN FLORIDA... NORTHERN LIBERTY COUNTY IN FLORIDA... * UNTIL 530 PM EDT * AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 13 MILES SOUTH OF CHATTAHOOCHEE...OR 12 MILES NORTHEAST OF BLOUNTSTOWN...AND MOVING NORTH AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTH OF CHATTAHOOCHEE BY 525 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...VERY FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3071 8484 3069 8459 3045 8466 3051 8498 TIME...MOT...LOC 2043Z 195DEG 7KT 3053 8485 $$ 17-GOULD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:10 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 3, 3:10 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 310 PM EDT TUE JUN 3 2008 .SYNOPSIS... AT 3 PM EDT...SKIES WERE PARTLY TO MOSTLY CLOUDY AT 5-8KFT. TEMPS RANGED FROM THE UPPER 80S AT THE COAST TO THE MID 90S INLAND. WINDS GENERALLY FROM LIGHT OVER ALA/GA TO S/SW AROUND 15 MPH WITH HIGHER GUSTS ALONG COAST. CONVECTION BEGAN AFTER MIDDAY ALONG THE GULF COAST SEABREEZE INITIALLY ACROSS DIXIE AND LAFAYETTE COUNTIES AND THEN WESTWARD THROUGH LEON...CALHOUN...AND LIBERTY COUNTIES. PRECIPITATION WAS DRIFTING SWD WITH STRONGEST STORMS OVER SE BIG BEND. AT UPPER LEVELS... CONUS PATTERN TO AMPLIFY THROUGH SHORT TERM. MAIN CONUS FEATURES ARE TROUGH OVER WRN CONUS AND FLAT RIDGE OVER THE CENTRAL PLAINS AND TROUGH (THAT WAS OVER CWA YESTERDAY) NOW OFF THE ERN COAST IN WRN ATLC. THIS TRANSLATES TO BAND OF STRONG ZONAL FLOW WITH SEVERAL EMBEDDED SHORTWAVES FROM ROCKIES EWD THRU NE STATES. ONE SHORTWAVE SPAWNING MCS/BOW ECHO THAT WILL GENERATE SEVERE STORMS OVER OH VALLEY THIS AFTN. LOCAL REGION IN BETWEEN BROAD RIDGE EXTENDING FROM NRN MEXICO INTO THE WRN GOMEX AND ERN TROUGH WITH PERSISTENT NW FLOW ALONG THE PERIPHERY OF THE HIGH CENTERED OVER SE TEXAS. THIS FLOW HAS A HISTORY OF CARRYING EMBEDDED SHORT WAVES...SOME OF WHICH WERE SPAWNED BY RECENT SERIES OF MCS COMPLEXES. THROUGH TOMORROW...WRN TROUGH AMPLIFIES/DIGS SEWD ACROSS GREAT BASIN WITH CLOSED LOW DEVELOPING OVER INTERMOUNTAIN WEST...DOWNSTREAM RIDGE BUILDS NWD AND ALONG WITH TX HIGH SHIFTS EWD WITH RISING HEIGHTS SPREADING INTO NE GULF REGION AS ERN TROUGH SHIFTS FURTHER OFFSHORE. THIS WILL INITIATE A DRY PATTERN FOR REST OF WORK WEEK FOR LOCAL REGION. AT LOWER LEVELS... REGIONAL ANALYSIS SHOWS TWO MAIN FEATURES. A WEAK LOW OVER NE FL/SE WITH TROUGH FROM NEAR JACKSONVILLE FL WNW TO A 998 MB LOW CENTERED OVER KANSAS...AND A 1016 MB HIGH CENTERED OVER THE NRN GOMEX EAST-WEST ORIENTED RIDGE ACROSS S/CNTRL FL INTO THE CENTRAL GULF. BETWEEN THESE TWO FEATURES THERE IS A TIGHT PRESSURE GRADIENT ACROSS THE CENTRAL CONUS. BEGINNING TONIGHT...SFC TROUGH EXPECTED TO GRADUALLY BREAK DOWN AS SFC RIDGE MOVES NWD TO N/CNTRL FLA THURS TO VCNTY OF CWA ON FRI COMBINING WITH MID/UPPER RIDGE TO SUPPRESS CONVECTION FROM W-E. && .SHORT TERM...(TONIGHT THROUGH FRIDAY)... REST OF THIS AFTERNOON AND TONIGHT... LIKE MONDAY...SEABREEZE INDUCED STORMS MAY PERSIST INTO THE LATE EVENING AS THE 850-700 MB MEAN WIND WILL BE OUT OF THE NORTHWEST...HELPING TO RETARD THE INLAND PROPAGATING SEA BREEZE FRONTS. A FEW STORMS COULD BRIEFLY REACH SEVERE LEVELS ALTHO LARGE SCALE ENVIRONMENT IS NOT FAVORABLE FOR WIDESPREAD SEVERE STORMS DUE TO WEAK 0-6 KM VERTICAL WIND SHEAR...ONLY MODERATE INSTABILITY (SBCAPE AROUND 2K J/KG)...AND MARGINAL VERTICAL THETA-E LAPSE RATES. WILL INTRODUCE A THIS EVENING IN 1ST PERIOD ZFP TO ACCOUNT FOR LINGERING CONVECTION. OTHERWISE WILL LEAVE SMALL POP 20-30 PCT OR TONIGHT. WITH LOW LEVEL MOISTURE IN PLACE...RESIDUAL MOISTURE FROM TODAYS CONVECTION AND CALM WINDS...PATCHY FOG IS LIKELY ACROSS MAINLY ERN THIRD OF CWA. WEDNESDAY THROUGH FRIDAY...STRONG DEEP LAYER RIDGING HAS BUILT FROM THE EASTERN SEABOARD OF THE U.S. BACK ACROSS THE NORTHERN GULF OF MEXICO AND ON INTO NORTHERN MEXICO THROUGH LATE THURSDAY. IT WILL GRADUALLY SHIFT EASTWARD TONIGHT THROUGH FRIDAY AS A CENTRAL PLAINS SYSTEM EJECTS OFF TO THE GREAT LAKES REGION. MEANWHILE...NWD LIFT OF SURFACE RIDGE WILL BACK LOCAL WINDS AND TIGHTEN LOCAL GRADS A LITTLE MORE EACH DAY. RESULT IS RAPIDLY DECREASING SHOT FOR RAIN. THUS...VERY SMALL CHANCES OF ANY AFTERNOON/EVENING THUNDERSTORMS REST OF WORKWEEK. WITH POOR THERMODYNAMICS AND A LACK OF LARGE SCALE...THEY WILL BE SEABREEZE INDUCED. FOR WED...SEABREEZE REGIME TO BE LIGHT SLY FAVORING FL PANHANDLE. NEW SEABREEZE TOOL/MODEL BLEND GIVES 30 PCT AFTN POPS FOR FL ZONES...20 PCT SE ALA/GA ZONES. HOWEVER WITH RIDGE BUILDING WILL UNDERCUT AND GO WITH LESS THAN PCT EVERYWHERE. FOR THURS... LIGHT SE SEABREEZE. TOOL/MODEL BLEND SHOWS 30 PCT PANHANDLE DOWN TO 10 PCT NRN TIER ZONES BUT WITH RIDGE STILL ANCHORED OVER CWA...WILL UNDERCUT AND GO WITH 20 PCT EVERYWHERE. ON FRI...SURFACE RIDGE FAR ENOUGH NWD FOR ESE FLOW. TOOL/BLEND WITH 20-30 PCT PANHANDLE COAST LESS THAN 20 PCT ELSEWHERE...WILL TWEAK SLIGHTLY AND GO WITH 20 PCT EVERYWHERE. TEMPERATURES WILL BE A LITTLE ABOVE AVERAGE THROUGH THIS PERIOD. .LONG TERM... (FRIDAY NIGHT THROUGH TUESDAY) EXTENDED CONTINUES TO BE DOMINATED BY DEEP LAYER RIDGING IN THE TROPICS...THE TROUGH WILL REMAIN ORIENTED EAST-WEST FROM CENTRAL AMERICA ACROSS THE CARIBBEAN EARLY IN THE PERIOD. BY SUNDAY...THE LATEST GFS SUGGESTS A TROUGH OF LOW PRESSURE SOUTH OF THE RIDGE BEGINS TO APPROACH THE FLORIDA PENINSULA FROM THE EAST...THEN OVER THE PENINSULA ON MONDAY...AND PUSHES ACROSS THE FLORIDA PANHANDLE ON TUESDAY. THIS AGREES SOMEWHAT WITH THE 12Z EURO...WHICH SUGGESTS AN EASTERLY WAVE MOVING TOWARDS THE NORTHWEST ACROSS SOUTH FLORIDA ON FRIDAY NIGHT AND GRADUALLY MOVES ACROSS THE NORTHERN GULF DURING THE WEEKEND...AND INTO SOUTHEAST TEXAS ON SUNDAY NIGHT INTO MONDAY. THE LATER 00Z EURO SHOWS A MUCH MORE DAMPED WAVE COMING ACROSS THE PENINSULA AND NORTHERN GULF. THE EFFECTS OF THIS WAVE ON THE NORTHEAST GULF COAST REMAINS UNCERTAIN. THE EXTENDED WILL START OUT HOT AND DRY ON FRIDAY...BUT WILL BECOME MORE SEASONABLE FOR MUCH OF THE REST OF THE EXTENDED. POPS WILL GRADUALLY INCREASE AS THE WAVE MOVES THROUGH THE REGION LATER IN THE PERIOD. && .AVIATION...THE SEABREEZE ACTIVITY THIS AFTERNOON WILL INDUCE SOME SHOWERS AND THUNDERSTORMS AT THE EASTERN TERMINALS...SO TEMPOS OF IFR VSBYS AND MVFR CIGS WITH TSRA ARE INCLUDED AT KABY AND KVLD...BEGINNING MID-AFTERNOON AND REMAINING INTO EARLY EVENING HOURS. OTHERWISE...ANY TSTM ACTIVITY SHOULD BE LIMITED TO ISOLATED PULSE-TYPE STORMS IN THE WESTERN PARTS OF THE CWA...SO VCTS ARE INDICATED FOR ALL OTHER TAF SITES. IN THE EARLY MORNING HOURS...KTLH AND KVLD SHOULD BE REDUCED TO MVFR VSBYS AND IFR CIGS WITH SOME PATCHY BR...BUT OTHERWISE VFR CONDITIONS WILL PREVAIL OVERNIGHT AND WEDNESDAY MORNING. && .MARINE... THE WEAK PRESSURE GRADIENT WILL CONTINUE THROUGH WEDNESDAY NIGHT. WINDS AND SEAS MAY INCREASE SLIGHTLY ON THURSDAY INTO FRIDAY AS THE PRESSURE GRADIENT INCREASES ALONG THE WESTERN PERIPHERY OF THE SURFACE RIDGE OVER THE EASTERN GULF. && .FIRE WEATHER... THE RELATIVE HUMIDITY IS EXPECTED TO REMAIN ABOVE CRITICAL THRESHOLDS THROUGH THE WEEK. .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 72 94 70 94 73 / 20 10 10 20 10 PANAMA CITY 77 89 75 89 76 / 20 10 0 20 10 DOTHAN 74 95 73 94 73 / 20 10 10 20 10 ALBANY 72 96 73 95 73 / 30 10 10 20 10 VALDOSTA 69 94 70 95 71 / 30 10 10 20 10 CROSS CITY 70 93 71 95 70 / 30 10 10 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION/FIRE WX...GODSEY/RUBIO LONG TERM...WATSON PUBLIC/MARINE...WOODRUM/BLOCK
Hazardous weather outlook, Jun 3, 4:35 AM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 435 AM EDT TUE JUN 3 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-040845- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 435 AM EDT TUE JUN 3 2008 /335 AM CDT TUE JUN 3 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY...ESPECIALLY IN THE AFTERNOON ACROSS SOUTH GEORGIA AND NORTH FLORIDA. WHILE CONDITIONS DO NOT APPEAR FAVORABLE FOR WIDESPREAD SEVERE WEATHER...A FEW STORMS COULD BRIEFLY REACH SEVERE LEVELS. EVEN IN STORMS THAT ARE NOT SEVERE...FREQUENT LIGHTNING...VERY HEAVY RAIN...AND WIND GUSTS NEAR 30 MPH WILL STILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME...BUT ANY THUNDERSTORM CAN BE LOCALLY HAZARDOUS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Special weather statement, Jun 3, 2:24 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 224 PM EDT TUE JUN 3 2008 FLZ028-029-031930- LAFAYETTE-TAYLOR- 224 PM EDT TUE JUN 3 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN LAFAYETTE AND NORTHEASTERN TAYLOR COUNTIES... * UNTIL 330 PM EDT AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF LURAVILLE...OR 8 MILES NORTHWEST OF MAYO...MOVING NORTHWEST AT 4 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jun 3, 2:31 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 231 PM EDT TUE JUN 3 2008 FLZ019-031915- MADISON- 231 PM EDT TUE JUN 3 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHEASTERN MADISON COUNTY... * UNTIL 315 PM EDT AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF MADISON...MOVING SOUTHWEST AT 6 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jun 3, 2:54 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 254 PM EDT TUE JUN 3 2008 FLZ018-031945- JEFFERSON- 254 PM EDT TUE JUN 3 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CENTRAL JEFFERSON COUNTY IN THE FLORIDA BIG BEND... * UNTIL 345 PM EDT AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTH OF MONTICELLO...MOVING NORTHEAST AT 6 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jun 3, 3:20 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 320 PM EDT TUE JUN 3 2008 FLZ017-032015- LEON- 320 PM EDT TUE JUN 3 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHEAST LEON COUNTY IN NORTH FLORIDA... * UNTIL 415 PM EDT AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TALLAHASSEE. THIS STORM WAS DRIFTING SOUTH. THIS STORM WILL BE NEAR... WOODVILLE BY 415 PM EDT. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jun 3, 3:24 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 324 PM EDT TUE JUN 3 2008 FLZ019-032015- MADISON- 324 PM EDT TUE JUN 3 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN MADISON COUNTY IN NORTH FLORIDA... * UNTIL 415 PM EDT AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF MADISON...MOVING SOUTHEAST AT 6 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jun 3, 4:18 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 418 PM EDT TUE JUN 3 2008 FLZ026-032115- LIBERTY- 418 PM EDT TUE JUN 3 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN LIBERTY COUNTY IN THE FLORIDA BIG BEND... * UNTIL 515 PM EDT AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 22 MILES SOUTHEAST OF BLOUNTSTOWN. THIS STORM WAS NEARLY STATIONARY. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING VERY FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:16 PM EDT | Severe Thunderstorm Warning | TAE | Taylor | 44 min |
| Jun 3, 3:28 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty | 32 min |
| Jun 3, 3:37 PM EDT | Severe Thunderstorm Warning | TAE | Madison, Taylor | 38 min |
| Jun 3, 4:05 PM EDT | Severe Thunderstorm Warning | TAE | Liberty | 40 min |
| Jun 3, 4:07 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.